# SDR 20000925SH013

- Difficulty date: September 5, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N971LL
- Make and model: Beech B300
- Aircraft serial: FL267
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1013810125
- Part serial: 0670A
- Condition: Failed
- Location: Lt Mlg
- Part time: 524 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BRAKE DE-ICE SYSTEM IS TURNED ON, THIS VALVE ASSY FAILS TO ILLUMINATE THE LEFT DE-ICE LIGHT.  (X)
